# SDR CALA2011032900233

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 24,593 hours, 8,326 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 2024T3080
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RT STAB LOWER SKIN AREA FOUND CRACK AT STA 138, 70 AND 17 INCHES FROM FRONT SPAR (L/E).  CRACK MEASURES 1/2 INCH LONG. REF EA 5510-01843,OP 1.  REPAIRED CRACK PER EC/RA 5510--2163 INSTALLED EXTERNAL DOUBLER REPAIRED CRACK PER EC/RA 5510-02163 INSTALLED EXTERNAL DOUBLER WITH SOLID RIVET.  ISSUED DIP PER EC/RA 5510 44.0008 FOR PARTIAL WORK ACCOMPLISHED.  ISSUED DIP PER EC/RA -02163 PART 2, SRM 55-10-01 REPAIR 2 PAGE 216 STEP 5 TABLE 204. 5510-02163 PART 2, SRM 55-10-01 REPAIR 2 PAGE 216 STEP 5 TABLE 204. PERFORM A DV INSP OF THE RT HORZ STAB LWR SKIN REPAIR AT APPROX SS 138.70 USING THE EXT LOW FREQ EDDY CURRENT (LFEC) METHOD AT THE 56,000 FLT CYC THRESHOLD AND 9,000 FLT CYC INTERV- AL THERE AFTER FROM DATE 3/28/11 PER B737 NDT PART 6 FIG 5.  REF B737-800 SRM 55-10-01 REP 11 AND ECRA 5510-02163.  DIP C/N 09993.
